کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
6420962 1631807 2014 8 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Existence of four periodic solutions for a generalized delayed ratio-dependent predator-prey system
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Existence of four periodic solutions for a generalized delayed ratio-dependent predator-prey system
چکیده انگلیسی

In this paper, by using the continuation theorem of coincidence degree theory, we obtain the existence condition of at least four periodic solutions for a delayed ratio-dependent predator-prey system. An example is represented to illustrate the feasibility of our main result.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 247, 15 November 2014, Pages 623-630
نویسندگان
, , ,